# SDR BSYA200600019

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 318152174
- Aircraft time: 13,851 hours, 13,851 cycles
- Engine: Lyc LTIO540J2BD
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pump
- Part number: 25245009
- Condition: Malfunctioned
- Location: Fuel Servo
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF BUF RIGHT ENGINE WANTED TO QUIT.  PILOT ABORTED TAKEOFF.  MAINTENANCE FOUND FUEL PRESSURE LOW AND ENGINE WOULD NOT IDLE.  CHANGED BOTH THE ENGINE DRIVE FUEL PUMP AND FUEL SERVO, OPS CHECKS GOOD.
